Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Stomach pain, stressed. Endoscopy clear. Taking Colospa and Normaxin. Side effects of medication?

I have low left stomach pain from last couple of years, i have seen doctor, he described it is because of my stress i am feeling pain at my stomach. I have done endoscopy , als0 full stomach scan..nothing is found in my stomach..but it is hard for me. when i use some medicines prescribed by doctor it will come down and again comes back when i stop the medicines. I am using Colospa retard, normaxin, drotin ds and mebex. My doubt is the tablets will give an side efforts in further?
Asked On : Wed, 1 Aug 2012
Answers:  2 Views:  1517
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. most probably your problem may be some fold of the ureter, or mesentric herniation into the posterior abdominal wall. the drugs you are using will controle the pain but wont cure it. Of course they wont have any side effects in future. the side effects of the drugs are not applicable to you as they would have shown by this time.
I advise you to consult a general surgeon , he canhave overal idea and may find the problem.
Besides i advise you some non medical procedures for relief as divertion procedures as yoga, meditation, reading books, hearing music, and if interested gardening.
Diet recomendations as see that you pass stools daily by taking green leafy vegetables, pulses, sprouts. avoid taking spices, chillies, junk foods, and oily foods. Wishing for a quick recovery and thanks for calling.
Answered: Sat, 22 Sep 2012
I find this answer helpful
General & Family Physician Dr. Md Iftakhar's  Response
Hi friend,
I can understand the pain that after having all the investigations and consultation regarding the stomach pain, it is still there and the stress associated with it. Some times it happens that some type of pain is functional in nature and you will not find any physiological or pathological explanation for that problem. These types of problems further deteriorate because of stress associated with it. So one important suggestion for you is that try to make yourself stress free because of that.
Another important thing I would like to suggest you to consult some gastroenterologist regarding this problem and ask him to look for Irritable Bowel Syndrome (IBS). IBS can present in very vague form and this can be the problem with you.
Most of the medication right now you are using is for the symptomatic improvement of your condition. Colospa Retard and drotin ds are mainly decreasing the motility of your gut and help in relieving the pain associated with abnormal gut motility. Normaxin has combination of drugs which helps to reduce your stress level and have some anti ulcer effect. Mebex has mebendazole which is drug to treat worm infestation. So all these drugs are mainly help you in relieving the symptoms you are having and of course there are various side effects associated with these drugs.
Thanks and hope this will help you.

Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor